# SDR MALA954629

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 230790001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT NR 3208 - AFTER TAKEOFF FROM MSP, THE RT GENERATOR FELL OFF LINE.  WHILE ATTEMPTING TO BRING THE RT GENERATOR ON LINE, THE LEFT GENERATOR FELL OFF LINE.  THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT GENERATOR AND GCU.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
